# SDR SWAA2022020366147

- Difficulty date: February 1, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 59,747 hours, 35,307 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE SKIRT RUB AGAINST SCUFF PLATE WHEN OPEN/CLOSE. ; / [01] REPOSITIONED R-2 DOOR SLIDE GIRT REF B737-700 AMM 25-66-01-400-804; [02] VERIFIED.
